# SDR SWAA2024080822096

- Difficulty date: August 3, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 62,242 hours, 33,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 17ABC INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-03-960-801-NG (AREA LIGHT - LAMP REPLACEMENT - PERMANENT)]
